# SDR COMA0770029

- Difficulty date: May 10, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 6,946 hours, 5,024 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00575
- Condition: Seized
- Location: A/C Bay
- Part time: 10,596 hours, 7,760 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5282 - RECEIVED RIGHT PACK FAIL MESSAGE AND SMOKE IN CABIN.  SMOKE DISSIPATED AFTER PACK WAS DESELECTED.  RETURNED TO GATE.  REPLACED RIGHT ACM.  NO FURTHER DEFECTS.
